List of citations in Numdam for : Partial regularity of minimizers of quasiconvex integrals

Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 3, p. 185-208

Carozza, Menita; Fonseca, Irene; Passarelli di Napoli, Antonia

ESAIM: Control, Optimisation and Calculus of Variations, Volume 20 (2014) no. 2, p. 460-487

Schemm, Sabine

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 2, p. 472-492

Scheven, Christoph; Schmidt, Thomas

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 3, p. 469-507

Foss, Mikil; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, p. 471-503

Hamburger, Christoph

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 4, p. 639-656

Carozza, Menita; Passarelli Di Napoli, Antonia

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 1, p. 120-134

Kronz, Manfred

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, p. 81-112

Hamburger, Christoph

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, p. 255-282

Acerbi, E.; Fusco, N.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 4, p. 603-636

Hardt, R.; Kinderlehrer, D.; Lin, Fang-Hua

Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, p. 297-322

Marcellini, Paolo

Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 5, p. 391-409